# SDR SWIA2025072800023

- Difficulty date: July 23, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N254SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000621
- Aircraft time: 21,464 hours, 15,568 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730119
- Part serial: 16139H1985
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS OBSERVED IN CAPTAINS SIDE WINDSHIELD. TOP RIGHT CORNER. (FLIGHT 3794 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30545140 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED CAPTAINS WINDSHIELD PER ERJ 175 AMM 56-11-00. LEAK AND OPS CHECK GOOD. SEE CP 30545947 FOR LEAK CHECK."
